# SDR UPS99828464

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STA 1745 AT STR 15L, THE LONG SPLICE FITTING IS CRACKED.  REPAIRED LONG, BY SPLICING IAW SRM 53-2-2 FIG 11.
